# SDR DALA2022050403119

- Difficulty date: May 1, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 49,977 hours, 35,195 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED WEAR ON THE PREVIOUS REPAIR AT THE RIGHT WING FIXED LEADING EDGE STA XIS 117. SUMMARY OF NRC 00055: WING FIXED LEADING EDGE STA XIS 117 WAS REPAIRED PER ER/A 599011-14 REV. ORIGINAL, SECTION I. PERMANENT REPAIR AND PER PRI 599011-14 REV 0. ASSOCIATED ER/A 14-599011 ADDED FOR AC 9566. (LP #2218000)
